# SDR 2007UALA04357

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 41,317 hours, 5,002 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 3a Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT ON SEAT 3A BROKEN OFF.  REPLACED EEL LIGHT
